# SDR EVCA00006

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N138AE
- Make and model: Bell 206L-1
- Aircraft serial: 45782
- Aircraft time: 15,294 hours, 19,833 cycles
- Engine: Allsn 250C28
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107049
- Condition: Cracked
- Location: Bs 142
- Part time: 15,294 hours, 19,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, MECHANIC FOUND CRACK ON BULKHEAD STA NR 142, WL 61, ON THE RT SIDE GENERATING FROM A NUTPLATE SCREW LOCATION.
